# SDR AALA20130715011

- Difficulty date: July 15, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 495 hours, 212 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT MANAGEMENT COMPUTER FAILURES.  REPLACED NR 1 & 2 FLIGHT MANAGEMENT COMPUTERS.  SYSTEM GROUND CHECKED NORMAL.
